Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
154 Doctors are Online

I am a PCOS patient with irregular periods,and my stomach & Hypes are hard

hello, m having PCOS from last 1 -year. i wanted to know whether i should go for ayurvedic treatment or allopathic? also wanted to know that my stomach and hyps are blowing fat like ballon. inspite the weight is appropriate 55 kg not much according to height. so will the weight get less after my regular periods and exersice?
Asked On : Mon, 13 Jun 2011
Answers:  2 Views:  28
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Orthopaedic Surgeon 's  Response
Welcome to Healthcare Magic
Good Day
The Gynaecologist should put you on combined OC pills. It helps best to normalise your cycles. Also if you have associated Diabetes, Anti-diabetic drugs are given. Other hormones also may be high and you can be managed well in Allopathy system. You will then be able to conceive as soon as cycles are regular with/without ovulation assistance therapy. Don't worry. Meet your Gynaecologist and speak about this problem and receive effective treatment.
Answered: Mon, 13 Jun 2011
I find this answer helpful
General & Family Physician Dr. Rajeshkant Saihgal's  Response
you will be better with allopathic tretment.
the gynaecologist will prescribe you metformin & other hormonal tretment which relieve your problem.
yes, ther are chances that your weight will also get reduced with treatment & exercise.
Answered: Mon, 13 Jun 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor